Now that the chemo regimen infusion is i done, I no longer need to be tethered to my IV stand. I use it as a glorified charging station. But now side effects are beginning to level up.
Stomach is in a perpetual state of distress which makes the process of eating an unpleasant skirmish each mealtime: “You gotta!” “Don’t wanna! No!’
As a compromise, the hospital stocks Carnation instant breakfast and peach smoothes,, so I’ve been slamming down a lot of nutrients that way.
Eyes are blurry, making it hard to read my computer screen. Doctor says I might need new prescription glasses after this. Nurses think it’s likely something that will improve after hell week. We’ll see.
Aaand I have hiccups.
On an up note, the nurses and doctors share my philosophy of ” Don’t let the pain/discomfort ramp up.” So I have spent the last couple days in a bit of a soporific haze. Go drugs!
Related tangent: If you get an incoherent email, text, or comment from me, don’t try to puzzle it out; it’s the meds.